Sankhya: The Indian Journal of Statistics
1994, Volume 56, Series A, Pt. 2 , pp. 365--368
A NOTE ON ORDER STATISTICS FOR NONIDENTICALLY DISTRIBUTED VARIABLES
SAYAJI HANDE, Indian Statistical Institute
SUMMARY. In this note we give a simpler proofs and extensions of some results presented by Bapat and Beg (1989) on order statistics for nonidentically distributed variables using permanents.
AMS(1980) subject classification. 62G30.
Key words and phrases. Order statistics.
Full Paper (PDF)
This article in mathematical reviews.